Ask an expert
Question

07 Aug 2007

Reason for Concern?
I started Ovral 8 days ago after not being on Birth Control for a couple of years. I have had a headache for 4 days now and I am really starting to go mad. Is it the Pill that is causing my headache? Should I leave it? Will it pass once my system got use to it?

Your advice will be much appreciated.

Thank you very much!!
Answer 328 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The headache could be due to the Pill. Side effects often get better with time.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19322 votes
Vote